# SDR ASAA2017092522032

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,121 hours, 4,628 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AUTO PILOT A & B WILL NOT ENGAGE. TRIED BOTH CMDS AND CWS.  ACFT GROUNDED.  REPLACED STAB TRIM CUTOUT RELAY R384 IAW WDM 22-13-11. PERFORMED AMM 27-41-91-700. TEST PASSED.
